# SDR 9904353219

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Condition: Failed
- Location: Cabin Pressure
- Part time: 26,521 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE, RECEIVED CABIN PRESSURE SYS 1 AND 2 FAULT AND CABIN PRESSURE EXCESS CAB ALT MESSAGES WITH AUTOMATIC DROP OF OXYGEN MASKS.  INITIATED RAPID DESCENT DUE TO A MODERATELY RAPID DECOMPRESSION.  DIVERTED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS AND THE OUTFLOW VALVE.  SYSTEM OPERATIONAL CHECK NORMAL.
